# SDR REXA2015020400174

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,516 hours, 17,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM PAX DOOR IN FLIGHT.  PRESSURIZED ACFT 5.2^P COULD NOT DUPLICATE NOISE IAW 21-31-00.  PERFORMED VISUAL INSPECTION OF DOOR SEAL & DOOR FRAME, NO DEFECTS NOTED.
